# SDR QMLA2017112617131

- Difficulty date: November 26, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 2,409 hours, 7,476 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Condition: Loose
- Location: Trans Oil Cooler
- Part time: 2,409 hours, 7,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NOTICED MAIN GEARBOX OIL PRESSURE DROPPING BUT INITIALLY STAYING IN ACCEPTABLE RANGE WITH NO SIGNIFICANT INCREASE IN TEMPERATURE. FLIGHT CONTINUED FOR A FEW MINUTES AND THEN PRESSURE DROPPED TO WARNING INDICATION LEVEL.  EXECUTED AN UNSHEDULED LANDING WITHOUT INCIDENT.   FOUND A LOSE OIL LINE AT THE TRNSMISSION OIL COOLER ASSY, INSPECTED LINE FOR DAMAGE, NONE FOUND.  SECURED, TORQUED THE OIL LINE, SERVICED THE TRANSMISSION, PERFORMED A SERVICABILITY CHECK, GROUND RUN FOR 1 HOUR IAW MM WITH NO ABNORMAL INDICATIONS AND RETURNED THE AIRCRAFT TO SERVICE.
